RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 5, Pages 125–131 (Mi mz4782)  

This article is cited in 1 scientific paper (total in 1 paper)

Arithmetical properties of values of hypergeometric functions

V. G. Chirskii

M. V. Lomonosov Moscow State University

Full text: PDF file (641 kB)

English version:
Mathematical Notes, 1992, 52:5, 1160–1165

Bibliographic databases:

UDC: 511.8
Received: 19.04.1991

Citation: V. G. Chirskii, “Arithmetical properties of values of hypergeometric functions”, Mat. Zametki, 52:5 (1992), 125–131; Math. Notes, 52:5 (1992), 1160–1165

Citation in format AMSBIB
\Bibitem{Chi92}
\by V.~G.~Chirskii
\paper Arithmetical properties of values of hypergeometric functions
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 5
\pages 125--131
\mathnet{http://mi.mathnet.ru/mz4782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1201960}
\zmath{https://zbmath.org/?q=an:0803.11037}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 5
\pages 1160--1165
\crossref{https://doi.org/10.1007/BF01236630}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800019}


Linking options:
  • http://mi.mathnet.ru/eng/mz4782
  • http://mi.mathnet.ru/eng/mz/v52/i5/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Matveev, “Svoistva elementov pryamykh proizvedenii polei”, Chebyshevskii sb., 20:2 (2019), 383–390  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:67
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020